# SDR UALA2012051102750

- Difficulty date: May 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 74,622 hours, 23,074 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT EMERGENCY ESCAPE BOTTLE SQUIB ELECTRICAL CONNECTOR AND INSTALLED SHORTING CAP ON SQUIB PER MM.  REMOVED SHORTING CAP AND INSTALLED SQUIB ELECTRICAL CONNECTOR.
